Advanced search
Start date
Betweenand

Algebraic, topological and analytical techniques in differential geometry and geometric analysis

Grant number: 16/23746-6
Support type:Research Projects - Thematic Grants
Duration: July 01, 2017 - June 30, 2022
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Paolo Piccione
Grantee:Paolo Piccione
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Co-Principal Investigators:Claudio Gorodski ; Francesco Mercuri ; Marcos Martins Alexandrino da Silva ; Ruy Tojeiro de Figueiredo Junior
Assoc. researchers:Alexandre Paiva Barreto ; Ana Cláudia da Silva Moreira ; Cristián Andrés Ortiz González ; Dirk Toeben ; Fernando Manfio ; Francisco Jose Gozzi ; Gaetano Siciliano ; Glaucio Terra ; Guillermo Antonio Lobos Villagra ; Ivan Struchiner ; Llohann Dallagnol Sperança ; Luiz Roberto Hartmann Junior ; Martha Patricia Dussan Angulo ; Pedro Paiva Zühlke D'Oliveira
Associated grant(s):19/19891-9 - Minimal spheres in ellipsoids, AV.EXT
19/16286-7 - Topics on curved and flat manifolds, AP.R SPRINT
19/23370-4 - Symmetry and Shape, AR.EXT
+ associated grants 19/09045-3 - Geometry and dynamics between São Paulo and New York, AP.R SPRINT
19/12180-0 - Four topics on curved and flat manifolds, AV.EXT
17/22098-3 - Moduli space of flat metrics, AV.EXT
17/26597-4 - 20th School of Differential Geometry, AR.BR
17/22091-9 - Cohomology of Lie algebroids in the holomorphic and algebraic settings: theory and applications, AV.EXT - associated grants
Associated scholarship(s):19/20789-4 - Deformations of geometric structures and Lie groupoids, BP.PD
20/12018-5 - Higher Structures in Geometry and Mathematical Physics, BP.PD
20/03431-6 - Uniqueness of immersed spheres in three-dimensional Riemannian manifolds and Enneper-type hypersurfaces, BP.PD
+ associated scholarships 19/26177-0 - Complete real Kaehler submanifolds, BP.PD
19/14777-3 - The interplay between Lie groupoids and Riemannian Geometry, BP.PD
19/16142-5 - Classification of surfaces, BP.IC
19/19494-0 - Virtual immersions, isometric immersions of product manifolds and conformal genuine rigidity, BP.PD
19/22488-1 - Some mechanical applications in Riemannian and Finslerian geometry, BP.IC
19/18940-6 - Geometric applications of the maximum principle, BP.IC
19/04344-2 - Embedded minimal surfaces in R^3, BP.IC
19/04027-7 - Blaschke problem for submanifolds, BP.DR
18/14980-0 - Geometry and topology of Riemannian foliations via deformations, BP.PD
17/24680-1 - Metric deformations and applications, BP.DR
17/22704-0 - Bifurcation in geometric variational problems, BP.DR - associated scholarships

Abstract

The projets addresses several topics in differential geometry and geometric analysis, including: 1) group and groupoid actions in riemannian and pseudo-riemannian manifolds; 2) submanifold theory, minimal submanifolds and constant mean curvature hypersurfaces; 3) variational calculus and global analysis in riemannian, sub-riemannian and pseudo-riemannian geometry, with applications to general relativity; 4) Lusternik-Schnirelman Theory, Morse Theory; 5) geometric variational problems and PDEs on manifolds; 6) isometric immersions in riemannian and pseudo-riemannian manifolds; 7) geometric theory of foliations; 8) Lie groupoids and algebroids, Poisson and Dirac geometry, G-structures; 9) Finsler and pseudo-Finsler manifolds. (AU)

Scientific publications (14)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BEZERRA, A. C.; MANFIO, F. Rigidity and stability estimates for minimal submanifolds in the hyperbolic space. Journal of Mathematical Analysis and Applications, v. 495, n. 2 MAR 15 2021. Web of Science Citations: 0.
ALEKSEEVSKY, DMITRI; GORODSKI, CLAUDIO. Semisimple symmetric contact spaces. INDAGATIONES MATHEMATICAE-NEW SERIES, v. 31, n. 6, p. 1110-1133, NOV 2020. Web of Science Citations: 0.
DAJCZER, MARCOS; TOJEIRO, RUY. Hypersurfaces of space forms carrying a totally geodesic foliation. Geometriae Dedicata, v. 205, n. 1, p. 129-146, APR 2020. Web of Science Citations: 0.
MANFIO, FERNANDO; TOJEIRO, RUY; VAN DER VEKEN, JOERI. Geometry of submanifolds with respect to ambient vector fields. Annali di Matematica Pura ed Applicata, MAR 2020. Web of Science Citations: 0.
CHION, SERGIO; TOJEIRO, RUY. Euclidean Hypersurfaces with Genuine Conformal Deformations in Codimension Two. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, OCT 2019. Web of Science Citations: 0.
LOBOS, G. A.; TASSI, M. P.; YUCRA HANCCO, A. J. Pseudo-parallel surfaces of S-c(n) x R and H-c(n) x R. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 50, n. 3, p. 705-715, SEP 2019. Web of Science Citations: 0.
ALEXANDRINO, MARCOS M.; ALVES, BENIGNO O.; DEHKORDI, HENGAMEH R. On Finsler transnormal functions. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 65, p. 93-107, AUG 2019. Web of Science Citations: 0.
GORODSKI, CLAUDIO; MENDES, RICARDO A. E.; RADESCHI, MARCO. Robust index bounds for minimal hypersurfaces of isoparametric submanifolds and symmetric spaces. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v. 58, n. 4 AUG 2019. Web of Science Citations: 0.
DO REI FILHO, C.; TOJEIRO, R. Minimal Conformally Flat Hypersurfaces. JOURNAL OF GEOMETRIC ANALYSIS, v. 29, n. 3, p. 2931-2956, JUL 2019. Web of Science Citations: 0.
GORODSKI, CLAUDIO. Highly curved orbit spaces. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 63, p. 145-165, APR 2019. Web of Science Citations: 0.
ALEXANDRINO, MARCOS M.; ALVES, BENIGNO O.; ANGEL JAVALOYES, MIGUEL. On singular Finsler foliation. Annali di Matematica Pura ed Applicata, v. 198, n. 1, p. 205-226, FEB 2019. Web of Science Citations: 3.
LOBOS, G. A.; TASSI, M. P. A classification of pseudo-parallel hypersurfaces of S-n x R and H-n x R. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 62, p. 72-82, FEB 2019. Web of Science Citations: 1.
DO REI FILHO, C.; TOJEIRO, R. Conformally flat hypersurfaces with constant scalar curvature. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 61, p. 133-146, DEC 2018. Web of Science Citations: 0.
FREITAS, SIMONE R.; CONSTANTINO, EVERTON; ALEXANDRINO, MARCOS M. Computational geometry applied to develop new metrics of road and edge effects and their performance to understand the distribution of small mammals in an Atlantic forest landscape. ECOLOGICAL MODELLING, v. 388, p. 24-30, NOV 24 2018. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.